# SDR ASOA2015010612004

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 20,106 hours, 19,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT NR 3 INOPERATIVE.   REPLACED THE LAMPS IAW AMM 33-51-21.  SYS OPS CHECKED GOOD.  NO FURTHER ACTION.
